# SDR DXTA200702420

- Difficulty date: July 26, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N259QS
- Make and model: Amd FALCON2000
- Aircraft serial: 159
- Aircraft time: 5,711 hours, 3,513 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SPSF2M322
- Part serial: 446
- Condition: Failed
- Location: Cockpit
- Part time: 5,711 hours, 3,513 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

AT FL430 AFTER APPOX. 4 HOURS OF FLT TIME, THE COPILOT'S FRONT WINDSCREEN SHATTERED BUT DID NOT BREAK AWAY COMPLETELY. NO PRESSURIZATION WAS LOST.  REPLACED CO-PILOT'S FRONT WINDSCREEN PANEL WITH A NEW PANEL PER F2000 MM 56-102. OPS CHECK WINDSHIELD HEAT GOOD LEAK CHECKED GOOD.
